# SDR CA991230003

- Difficulty date: November 18, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A300 B4-203
- Aircraft time: 43,232 hours
- Engine: Ge CF650C2
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: A32266
- Condition: Broken
- Location: Wheel
- Component: Main Wheel, C20211160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN ASSEMBLING WHEEL BOLTS STRETCHED BEFORE REACHING SPECIFIED TORQUE.WHEEL TIE BOLTS STRETCHED AT 180 FT/LBS TORQUE.
